IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Zador-like formula for quantizers based on periodic tilings

Author(s): N.J.A. Sloane ; V.A. Vaishampayan
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2002
Volume: 48
Page Count: 3
Page(s): 3,138 - 3,140
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2002.805086
Regular:

We consider Zador's (1963, 1966, 1982) asymptotic formula for the distortion-rate function for a variable-rate vector quantizer in the high-rate case. This formula involves the differential... View More

Advertisement